Vol. 7, No. 4, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14, 1 issue

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Adjoint ideals and a correspondence between log canonicity and $F$-purity

Shunsuke Takagi

Vol. 7 (2013), No. 4, 917–942

This paper presents three results on F-singularities. First, we give a new proof of Eisenstein’s restriction theorem for adjoint ideal sheaves using the theory of F-singularities. Second, we show that a conjecture of Mustaţă and Srinivas implies a conjectural correspondence of F-purity and log canonicity. Finally, we prove this correspondence when the defining equations of the variety are very general.

Dedicated to Professor Shihoko Ishii on the occasion of her sixtieth birthday

adjoint ideals, test ideals, $F$-pure singularities, log canonical singularities
Mathematical Subject Classification 2010
Primary: 13A35
Secondary: 14B05, 14F18
Received: 1 July 2011
Revised: 23 April 2012
Accepted: 27 May 2012
Published: 29 August 2013
Shunsuke Takagi
Graduate School of Mathematical Sciences
University of Tokyo
3-8-1 Komaba, Meguro-ku
Tokyo 153-8914